Nebraska, 2021Flood and Damaging Winds in Nebraska, July 9 to 10, 2021
July 9 to 10, 2021 · NWS LBF · 25 events in 7 counties and zones
Two rounds of severe thunderstorms swept across western and north central Nebraska spanning the evening and early overnight hours with recorded wind speeds in excess of 70 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two rounds of severe thunderstorms swept across western and north central Nebraska spanning the evening and early overnight hours with recorded wind speeds in excess of 70 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 9, 5:29 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 9, 5:29 PM CST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
629 PM CDT Fri Jul 9 2021
.SHORT TERM...(This evening through Saturday night)
Issued at 321 PM CDT Fri Jul 9 2021
Obvious trigger for severe storm development is moving through WY
this afternoon. Storm activity is firing on the Laramie Range and
moving east and southeast. The Bunkers storm motion in the NAM and
RAP models backed by the HRRR and NAMdng models suggests a southeast
storm motion toward Interstate 80. Meanwhile, the model consensus
however suggested activity would develop on the Pine Ridge and move
through the Sandhills. This could still happen given the developing
cumulus field in that area.
Given the very strong shear, 0-6km and 0-8km of 50 kts to 75 kts,
very large hail is the concern where ever storms develop. The NAM
soundings also show a pocket of dry air forming in the low to
midlevels of the atmosphere which would support strong winds,
perhaps coincident with the hail. Such was the case across wrn SD
Thursday evening with an isolated storm which produced 2"+ hail and
60 to 70 mph winds.
The very strong shear which results in Bulk Richardson number of 50
or less across wrn Nebraska could limit the severe storm coverage to
isolated coverage with one or two discrete storms, but this is
difficult to predict. The severe weather parameters, including an
increase in CAPE, suggest upscale growth near and east of highway
83 this evening.
SPC suggested a 2 percent tornado risk across wrn Nebraska and
this is based on a very modest warm sector opening up across the
Cheyenne divide and perhaps parts of the Pine Ridge as suggested
the RAP model. The low level vorticity along the warm front
combined with stretching caused by daytime heating could
potentially support tornado development.
There is also the prospect of a second or third round of thunderstorms
developing late this evening and overnight before all of the
storms exit east by 12z Saturday. A check on the elevated
instability in the NAM and RAP soundings, suggests the potential
for a few additional severe storms capable of large hail. The
elevated CAPE in these models varies from over 3000 J/KG in the
RAP to less than 2000 J/KG in the NAM. This instability and the
very strong shear is concerning. Thus, the potential for early
evening severe weather is obvious but the prospect of overnight
severe weather is uncertain.
The models are in very good agreement forming a cut-off low across
Iowa Saturday. The NAM shows elevated instability along and east of
highway 83; around 1000 J/KG of CAPE which should support
thunderstorms with the potential for small-subsevere hail. The loss
of daytime heating Saturday evening should cause most of the this
rain activity to dissipate.
The thunderstorm forecast tonight uses the short term model blend
plus the HRRR and NAMdng. This forecast attempts to drive the
thunderstorm chances south toward and south of Interstate 80 as
suggested by the HRRR and NAMdng. The short term model blend is
farther north across the Sandhills. The short term model blend was
the basis for the shower and thunderstorm chances across ncntl
Nebraska Saturday. This rain is associated with cold air aloft
from the developing upper level low across Iowa.
.LONG TERM...(Sunday through Friday)
Issued at 321 PM CDT Fri Jul 9 2021
The next chance for organized thunderstorms development appears
to be Tuesday night but the models have slowed the arrival of an
upper level disturbance moving through the nrn Plains by perhaps 6
hours. This disturbance would present the best thunderstorm
chances Tuesday evening and overnight across SD and nrn Nebraska.
Winds aloft at h500mb-300mb increase to 30 to 50kts, dew points
rise into the lower 60s and the GFS suggested precipitable water
around 1 inch ahead of the storms. Chance POPs are in place for
this system with the best rain chance across nrn Nebraska.
Otherwise, the forecast is dry except for isolated thunderstorm
chances.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 629 PM CDT Fri Jul 9 2021
The main weather concern over the next day will be the potential for
thunderstorms across all of western and north central Nebraska.
Thunderstorm development is currently ongoing across the Panhandle
and will track south and east over the remainder of the evening and
overnight. Some of these storms will have the potential for very
large hail, damaging winds, and locally heavy rainfall. Visibility
restrictions will likely occur at both sites this evening. Rain
showers will continue into Saturday morning with some patchy fog as
well. Additional restrictions down to 4 miles may be possible due to
fog. Conditions will slowly improve by Saturday afternoon returning
to VFR at KLBF by late afternoon. Ceilings remain near 4000 feet at
KVTN through the afternoon.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Kulik
Hazardous weather outlook, Jul 9, 2:18 PM CST, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
318 PM CDT Fri Jul 9 2021
NEZ004>010-022>029-035>038-056>059-069>071-094-102030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
318 PM CDT Fri Jul 9 2021 /218 PM MDT Fri Jul 9 2021/
This Hazardous Weather Outlook is for portions of western and
north central Nebraska.
.DAY ONE...TONIGHT.
Thunderstorms will develop in the Panhandle late this afternoon
and track southeast into western and north central Nebraska this
evening into the overnight. Some storms may be severe with very
large hail (3 inches in diameter or greater), damaging winds
(greater than 75 mph), and localized heavy rainfall (1-2 inches).
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Thunderstorms are possible Saturday, but the threat for severe
storms is low.
An active pattern is expected Tuesday night through Thursday with
a threat for thunderstorms each day. At this time, the threat for
severe storms is uncertain.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed late this afternoon into the
evening hours.
&&
Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 9, 6:49 PM CST, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
749 PM CDT Fri Jul 9 2021
NEZ008-026-027-100115-
Brown NE-Loup NE-Blaine NE-
749 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOUP...SOUTH CENTRAL
BROWN AND EASTERN BLAINE COUNTIES UNTIL 815 PM CDT...
At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Brewster, moving southeast at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Brewster, Hawley Flats and Almeria Meadow State Wildlife Management
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
LAT...LON 4201 10014 4217 10001 4199 9953 4175 9980
TIME...MOT...LOC 0049Z 301DEG 27KT 4205 9999
CDC
Special weather statement, Jul 9, 7:06 PM CST, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
806 PM CDT Fri Jul 9 2021
NEZ024-025-035>037-100130-
Hooker NE-Arthur NE-McPherson NE-Thomas NE-Logan NE-
806 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ARTHUR...
SOUTHEASTERN HOOKER...NORTHERN LOGAN...MCPHERSON AND SOUTHWESTERN
THOMAS COUNTIES UNTIL 830 PM CDT/730 PM MDT/...
At 805 PM CDT/705 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southwest of
Thedford to 12 miles south of Mullen to 15 miles east of Arthur.
Movement was southeast at 25 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Tryon, Highway 83 crossing The Dismal River, Flatts, Big Lamunyon
Flats, East Cody Lake, Bucktail Lake, Brown Lake, Sand Beach Lake,
Highway 97 crossing the Dismal River, Diamond Bar Lake, Bucktail,
Schnick Lake and Shimmons Lake.
This includes the following highways...
Highway 92 between mile markers 178 and 208.
Highway 97 between mile markers 26 and 57.
Highway 83 between mile markers 122 and 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.
LAT...LON 4162 10027 4160 10072 4141 10109 4142 10145
4171 10144 4190 10107 4191 10066
TIME...MOT...LOC 0105Z 318DEG 38KT 4186 10070 4186 10101 4166 10141
CDCSpecial weather statement, Jul 9, 7:11 PM CST, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
811 PM CDT Fri Jul 9 2021
NEZ009-026>028-038-100145-
Loup NE-Custer NE-Garfield NE-Rock NE-Blaine NE-
811 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...LOUP...WEST
CENTRAL GARFIELD...NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE
COUNTIES UNTIL 845 PM CDT...
At 809 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose to 8 miles east of Brewster to 8
miles southeast of Dunning. Movement was east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Taylor, Anselmo, Rose, Victoria Springs, Calamus Reservoir, Lillian,
Milburn, Fox Bayou, Almeria Meadow, Walworth, Hannamon Bayou
Campground, Kent Diversion Dam State Wildlife Management Area,
Linscott, Horseshoe Bend Lake, Almeria, Nunda Shoal Campground,
Valley View Flat Campground and Gates.
This includes the following highways...
Highway 183 between mile markers 119 and 154.
Highway 2 between mile markers 241 and 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Nebraska.
LAT...LON 4206 9917 4176 9925 4153 9969 4176 10014
4195 9981 4209 9965 4220 9962
TIME...MOT...LOC 0109Z 292DEG 40KT 4218 9958 4192 9970 4178 9996
CDCSpecial weather statement, Jul 9, 7:30 PM CST, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Fri Jul 9 2021
NEZ009-010-027-028-100215-
Loup NE-Holt NE-Garfield NE-Rock NE-
830 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN
LOUP...NORTHWESTERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES UNTIL 915
PM CDT...
At 830 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Rose, or 28 miles north of Taylor, moving east at 35
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rose, Amelia and Carson Lake.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
LAT...LON 4213 9958 4230 9954 4224 9889 4195 9905
TIME...MOT...LOC 0130Z 278DEG 29KT 4218 9934
Roberg
Special weather statement, Jul 9, 7:31 PM CST, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
831 PM CDT Fri Jul 9 2021
NEZ036-037-059-100200-
McPherson NE-Lincoln NE-Logan NE-
831 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN...
SOUTHWESTERN LOGAN AND SOUTHEASTERN MCPHERSON COUNTIES UNTIL 900 PM
CDT...
At 831 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Tryon, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Tryon and Ringgold.
This includes the following highways...
Highway 92 between mile markers 194 and 219.
Highway 97 between mile markers 9 and 35.
Highway 83 between mile markers 99 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.
LAT...LON 4150 10125 4163 10099 4134 10040 4126 10116
TIME...MOT...LOC 0131Z 300DEG 37KT 4155 10112
CDC
Special weather statement, Jul 9, 7:45 PM CST, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
845 PM CDT Fri Jul 9 2021
NEZ038-100215-
Custer NE-
845 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 915
PM CDT...
At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Victoria Springs State Recreation Area, or 12 miles northwest of
Broken Bow, moving southeast at 25 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Broken Bow, Merna and Weissert.
This includes the following highways...
Highway 183 near mile marker 101.
Highway 2 between mile markers 262 and 284.
Highway 92 between mile markers 271 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Nebraska.
LAT...LON 4157 9985 4162 9973 4144 9936 4128 9974
TIME...MOT...LOC 0144Z 318DEG 22KT 4156 9974
CDC
Thunderstorm Wind, Custer
- When
- July 9, 7:45 PM CST
- Where
- Custer County, 14.87 mi WSW of Callaway
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.210, -100.190
Public reported a pole barn destroyed. Wind speeds were estimated around 70 mph.
Thunderstorm Wind, Lincoln
- When
- July 9, 7:45 PM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.130, -100.770
Public reported a tin roof blown off a mobile home. Winds were estimated around 70 mph.
Thunderstorm Wind, Lincoln
- When
- July 9, 7:58 PM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.130, -100.770
A trained spotter estimated 70 mph winds and reported significant blowing dust ahead of the thunderstorm.
Thunderstorm Wind, Custer
- When
- July 9, 8:00 PM CST
- Where
- Custer County, 10.38 mi S of Arnold
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.280, -100.190
Public reported fertilizer tanks blown over, a giant corn silo caved in, and large tree branches downed. Winds were estimated around 80 mph.
Thunderstorm Wind, Custer
- When
- July 9, 8:00 PM CST
- Where
- Custer County, 2.08 mi NE of Westerville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.420, -99.350
Public reported a trailer knocked off its block and small tree branches downed.
Thunderstorm Wind, Lincoln
- When
- July 9, 8:00 PM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.130, -100.770
Public reported roof damage in North Platte. Winds were estimated at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 9, 8:04 PM CST
- Where
- Lincoln County, 3.17 mi NNE of North Platte
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.190, -100.750
A weather station measured 67 mph wind gusts.
Thunderstorm Wind, Lincoln
- When
- July 9, 8:07 PM CST
- Where
- Lincoln County, 2.19 mi WNW of Keith
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.110, -100.620
A weather station measured a 68 mph wind gust.
Thunderstorm Wind, Lincoln
- When
- July 9, 8:09 PM CST
- Where
- Lincoln County, 0.66 mi SE of (Lbf)bird Fld North
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.122, -100.673
The ASOS at North Platte Airport (KLBF) recorded a 71 mph wind gust.
Thunderstorm Wind, Lincoln
- When
- July 9, 8:20 PM CST
- Where
- Lincoln County, 2.32 mi SSE of Maxwell
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Public
- Coordinates
- 41.050, -100.510
A weather station measured 78 mph wind gust and public reported shingles torn off a building and large tree limbs downed.
Thunderstorm Wind, Sheridan
- When
- July 9, 9:30 PM MST
- Where
- Sheridan County, 0.86 mi SW of Ellsworth
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 42.060, -102.290
A cooperative weather observer estimated winds of at least 70 mph and reported trees bent over and a loss of power.
Thunderstorm Wind, Garden
- When
- July 9, 9:35 PM MST
- Where
- Garden County, 19.81 mi NNE of Lisco
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Park/Forest Service
- Coordinates
- 41.740, -102.410
The RAWS station at Crescent Lake measured a 69 mph wind gust.
Thunderstorm Wind, Grant
- When
- July 9, 9:50 PM MST
- Where
- Grant County, 11.16 mi S of Ashby
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.860, -101.890
A trained weather spotter reported several uprooted trees and windmill damage. Winds are estimated at 70 mph.
Thunderstorm Wind, Hooker
- When
- July 9, 10:34 PM MST
- Where
- Hooker County, 25.18 mi SW of Mullen
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.820, -101.410
A weather station measured a 66 mph wind gust.
Thunderstorm Wind, Logan
- When
- July 10, 12:00 AM CST
- Where
- Logan County, 0.52 mi E of Stapleton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.480, -100.510
A trained weather spotter reported a downed large tree about 2 feet in diameter.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:00 AM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.770
An off duty NWS employee reported shutters ripped off a building. Winds were estimated at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:20 AM CST
- Where
- Lincoln County, 0.52 mi W of (Lbf)bird Fld North
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.130, -100.690
The ASOS at North Platte Airport (KLBF) recorded a 68 mph wind gust.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:27 AM CST
- Where
- Lincoln County, 2.14 mi SSW of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.120, -100.790
A trained weather spotter reported several uprooted trees near North Platte. Winds are estimated of at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:28 AM CST
- Where
- Lincoln County, 1.48 mi SSW of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.790
An off duty NWS employee reported large tree branches downed. Winds are estimated at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:30 AM CST
- Where
- Lincoln County, 1.56 mi W of (Lbf)bird Fld North
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.130, -100.710
The ASOS at North Platte Airport (KLBF) measured sustained winds of 50 mph and gusts to 69 mph on the backside of the thunderstorm complex.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:38 AM CST
- Where
- Lincoln County, 1.48 mi SSE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.770
An off duty NWS employee reported a 200 lb trampoline blown about a half block away. Winds are estimated at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:38 AM CST
- Where
- Lincoln County, 1.56 mi W of (Lbf)bird Fld North
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.710
A large steel dumpster was blown over at WFO North Platte with estimated winds of at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:38 AM CST
- Where
- Lincoln County, 2.08 mi SE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.130, -100.750
An off duty NWS employee reported multiple large tree limbs down on the east side of North Platte. Winds are estimated at least 60 mph.
Thunderstorm Wind, Lincoln
- When
- July 10, 1:38 AM CST
- Where
- Lincoln County, 0.86 mi NE of North Platte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.160, -100.770
An off duty NWS employee reported large trees downed at Cody Park in North Platte. Winds are estimated at least 60 mph.
Flood, Logan
- When
- July 10, 12:38 PM CST
- Where
- Logan County, 0.52 mi E of Stapleton to 0.08 mi ESE of Stapleton
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.480, -100.510
Public reported flooded roads and basements in Stapleton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Nebraska, July 9, 20211 injured · $121 million · 83 kt wind · 35 events
- Hail and Damaging Winds in Missouri, July 9 to 10, 2021$1.5 million · 2 in hail · 21 events
- Flash Flooding and Dust Storm in Arizona, July 9 to 10, 2021$271,000 · 56 kt wind · 19 events
- Hail and Damaging Winds in Illinois, July 9 to 10, 2021$426,000 · 2.75 in hail · 9 events
- Hail and Damaging Winds in Iowa, July 9 to 10, 20213.25 in hail · 61 events
- Flash Flooding and Flooding in Kentucky, July 9 to 11, 2021$26,000 · 55 kt wind · 33 events
- Flash Flooding in Mississippi, July 9, 2021$100,000 · 3 events
- Flash Flooding and Flooding in Texas, July 9, 2021$55,000 · 12 events
- Flash Flood and Flood in Pennsylvania, July 9, 2021$46,000 · 61 kt wind · 13 events
- Flash Flood and Damaging Winds in Arizona, July 9, 2021$55,000 · 65 kt wind · 4 events
- Damaging Winds in Kansas, July 9 to 10, 2021$28,000 · 78 kt wind · 15 events
- Damaging Winds in Nebraska, July 9 to 10, 202183 kt wind · 35 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 967238, 967240, 967241, 967243, 967245, 967246, 967247, 967248, 967249, 967250, 967251, 967252, 967254, 967255, 967256, 967257, 967258, 967259, 967260, 967261, 967262, 967263, 967264, 967266, 967267.